Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

My Son is 9 years old he is a bright and happy kid. He was very hyperactive and defiant. He was having trouble making friends and trouble at school and while playing, because he was fighting with kids. He was not listen to us not follow our instructions, he was too much hyperactive and aggressive. Things got changed from last 2 years after consulting with Neurologist, he has suggested to take (2Ml of Sizodon night) along with this we have giving him behavior therapy he has improved a lot nobody can believe me he was diagnosed with ADHD But from last 3 months he suffering ill every alternate week he is getting fever, headache, stomach pain, gastric I'm not sure because of this medicine side effect or some other reason. Kindly request you suggest what shall we do now. Please let me know whom should I contact.

1 Doctor Answered
My Son is 9 years old he is a bright and happy kid. He wa...
Please consult your doctor again and update him on your son's health. He might change the medicines or reduce the dose. You also have the option of changing your doctor. These medications usually come with many side effects. I suggest that you do your own research, read up and educate yourself and take an informed decision. The health of your son could be because of this medicine or something in his diet or the seasonal changes. Though allopathy medicines bring faster relief, they come with numerous side effects. On the other hand, ayurveda and homeopathy are gentler on the mind and body and fewer side effects and sometimes slow to show improvement. Nevertheless, you are doing a wonderful job as a parent and taking care of your son. Take care.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.